This is the authors' abstract. We don't add key points for this paper.
A 56 year old male had a non-traumatic severe backache for 3-4 hours for which he took a single tablet of Combiflam (ibuprofen 400mg + paracetamol 500mg) at night. Following which he developed maculopapular rash with itching all over the body. According to Naranjo causality assessment scale adverse drug reaction was scored as 8, which puts it under “probable” category of adverse drug reaction. Patient was treated with antihistaminic and steroids for the rash. In conclusion, as Combiflam is a widely used over the counter analgesic and anti-inflammatory for various indications the physician should be aware of this rare adverse drug reaction to this drug and keep it in mind when he encounters one.
No takes yet. Share an insight, caveat, or question.
Bhansali et al. (2013) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: